Korean J Obstet Gynecol.  1998 Oct;41(10):2691-2693.

A Case of Complete Vaginal Ostruction Following Toxic Epidermal Necrolysis

Abstract

Toxic epidermal necrolysis is a fatal disorder in which oral and genital mucosal erosions, ocular inflammation and cutaneous bullage may follow the ingestion of certain drugs. Unpleasant sequelae including residual scarring have been reported, and death may occasionally result from infection or renal failure. Severe scarring can cause blindness and infrequently the obstuction of genital tract is involved. We reported a patient who developed complete vaginal obstruction following toxic epidermal necrolysis.

Keyword

Toxic Epidermal Necrolysis; Complete Vaginal Obstruction
Full Text Links
  • KJOG
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2021 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr